Panadol

Sort by:
Panadol, 10 Ct - My Vitamin Store

Panadol, 10 Ct

PKR 35
Fast and effective pain relief Contains 500mg of paracetamol Paracetamol leaves your body naturally within 24 hours Paracetamol can be used by patients in whom NSAIDs are contraindicated Gentle on...
Panadol Extend, 20 Ct - My Vitamin Store

Panadol Extend, 20 Ct

PKR 122
Panadol Extend is a sustained release formulation that can provide long-lasting relief from joint pain such as that associated with osteoarthritis. Panadol Extend can be a convenient choice, containing a...
Panadol CF Cold + Flu, 100 Ct - My Vitamin Store

Panadol CF Cold + Flu, 100 Ct

PKR 492
Panadol Cold + Flu is effective for Nazal congestion & sneezing Fever Blocked and runny nose Headache and body ache Sinus Itchy and watery eyes Active IngredientsEach caplet contains: Paracetamol:...
Panadol Extra 500mg/65mg, 24 Ct - My Vitamin Store

Panadol Extra 500mg/65mg, 24 Ct

PKR 950PKR 903
Panadol Extra provides fast and effective relief from pain and fever. Fights multiple tough pains Ingredients in Panadol Extra are up to 37% more powerful than standard paracetamol Tough pain...
Panadol Extra, 100 Ct - My Vitamin Store

Panadol Extra, 100 Ct

PKR 332
Panadol Extra provides fast and effective relief from pain and fever. Fights multiple tough pains Ingredients in Panadol Extra are up to 37% more powerful than standard paracetamol Tough pain...
Children's Panadol Infant Drops, 30ml - My Vitamin Store

Children's Panadol Infant Drops, 30ml

PKR 77
Tough on fever and gentle on tiny tummies (when used as directed). Includes a dropper for dosing Suitable for children of the age 2 months to 2 years. Sugar-free &...
Panadol Night, 20 Ct

Panadol Night, 20 Ct

PKR 230
Panadol Night is specially formulated for the night time relief of when associated with sleeping difficulty, for example rheumatic and muscular pain, arthritis, backache, toothache, migraine, headache, period pain and...
Panadol, 200 Ct - My Vitamin Store

Panadol, 200 Ct

PKR 640
Fast and effective pain relief Contains 500mg of paracetamol Paracetamol leaves your body naturally within 24 hours Paracetamol can be used by patients in whom NSAIDs are contraindicated Gentle on...
Panadol CF Day Caplet (Cold + Flu), 100 Ct - My Vitamin Store

Panadol CF Day Caplet (Cold + Flu), 100 Ct

PKR 413
Panadol Cold + Flu is effective for Nasal & Sinus Congestion Fever Headache  Sore Throat Muscle Ache Active IngredientsEach caplet contains: Paracetamol: 500 mg Phenylephrine HCI: 5 mg Suggested Usage...
Panadol CF Day Caplet (Cold + Flu), 10 Ct - My Vitamin Store

Panadol CF Day Caplet (Cold + Flu), 10 Ct

PKR 50
Panadol Cold + Flu is effective for Nasal & Sinus Congestion Fever Headache  Sore Throat Muscle Ache Active IngredientsEach caplet contains: Paracetamol: 500 mg Phenylephrine HCI: 5 mg Suggested Usage...
Panadol Children's Liquid (Paracetamol) Sugar Free, 120ml - My Vitamin Store

Panadol Children's Liquid (Paracetamol) Sugar Free, 120ml

PKR 117
Sugar Free For over 50 years, Children’s Panadol has given parents the confidence to get their kids back to being kids fast, through effective pain and fever relief. With Children’s...
Panadol CF Cold + Flu, 10 Ct - My Vitamin Store

Panadol CF Cold + Flu, 10 Ct

PKR 50
Panadol Cold + Flu is effective for Nazal congestion & sneezing Fever Blocked and runny nose Headache and body ache Sinus Itchy and watery eyes Active IngredientsEach caplet contains: Paracetamol:...
Panadol Extra, 100 Ct - My Vitamin Store

Panadol Extra, 100 Ct

PKR 398
Panadol Extra provides fast and effective relief from pain and fever. Fights multiple tough pains Ingredients in Panadol Extra are up to 37% more powerful than standard paracetamol Tough pain...
Panadol Forte Suspension, 90ml - My Vitamin Store

Panadol Forte Suspension, 90ml

PKR 98
Panadol forte suspension provides relief from Fever Mild to moderate pain associated with  Toothache Headache Sore throat Vaccination Common childhood infections Active Ingredients Each 5ml contains 250 mg Paracetamol Suggested...